# SDR ASAA2019120971520

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 8,137 hours, 2,152 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 TLA  FAULT. GROUNDED - YES. ACCOMP. OPS TEST OF THROTTLE CONT. UNIT FOR TEST OPEN 18C/B'S & INST. 18 MIG51A'S ACCOMP. TEST, TEST PASS NO FAULTS.CLOSED 18C/B'S & REMOVED 18 MIG51A'S. REF. M/M 76-11-00-710-805 & 22-96-00-740-050.
